Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 12:48:02 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632056
  • Total Topics: 47853
  • Online Today: 201
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Depressed and tired out  (Read 846 times)

0 Members and 1 Guest are viewing this topic.

Offline hadasinparis

  • Member
  • Posts: 75
Depressed and tired out
« on: December 19, 2010, 12:23:01 PM »
Hi

I ve been  feeling tired out ...depressesd with flew like symptoms for one month...I m taking Norvir Prezista and Truvada since dec the 12 ...I switched from atripla ...My last cd4 count was oct 25 , 888 and und...I wonder if my treatment is failing...Can depression make you feel sick. My alat asat are 100 both..I got no hep  A, B ,C
 

Fab

Offline Jeff G

  • Administrator
  • Member
  • Posts: 10,795
  • How am I doing Beren ?
Re: Depressed and tired out
« Reply #1 on: December 19, 2010, 12:37:19 PM »
I'm sorry you are not feeling well . Its probably a good idea to call your doctor if you are feeling sick .

As far as your question about treatment failure that is something that can be answered when you have your labs done again , I bet you are just adjusting to your new meds .

I have suffered from depression in the past and yes it can make you feel sick and cause or increase pain also . If you are depressed do yourself a favour and call your doctor , there are things that can be done to get you feeling better again . Good luck .

Offline hadasinparis

  • Member
  • Posts: 75
Re: Depressed and tired out
« Reply #2 on: December 19, 2010, 12:41:00 PM »
Thanks   I  ll check with my doctor

Offline skeebo1969

  • Member
  • Posts: 5,699
Re: Depressed and tired out
« Reply #3 on: December 19, 2010, 12:48:15 PM »
Hi

I ve been  feeling tired out ...depressesd with flew like symptoms for one month...I m taking Norvir Prezista and Truvada since dec the 12 ...I switched from atripla ...My last cd4 count was oct 25 , 888 and und...I wonder if my treatment is failing...Can depression make you feel sick. My alat asat are 100 both..I got no hep  A, B ,C
 

Fab

Did you switch from Atripla due to CNS side effects?  I switched last year in December after a long standing bout with depression.  It took a good four months before I started feeling normal again and the difference was like night and day.
I despise the song Love is in the Air, you should too.

Offline hadasinparis

  • Member
  • Posts: 75
Re: Depressed and tired out
« Reply #4 on: December 19, 2010, 12:54:42 PM »
Atripla was working well....But the doc wanted me to swicch for mood reasons.....So  I ve been depressed tired out ....I suspect the relationship with my friend may have triggered the fact that I m depressed ....with flew all the time.....I switched to Norvir Prezista and Truvada the 12 of dec....


thanks

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.